Open Access
November 2006 Estimates of moments and tails of Gaussian chaoses
Rafał Latała
Ann. Probab. 34(6): 2315-2331 (November 2006). DOI: 10.1214/009117906000000421


We derive two-sided estimates on moments and tails of Gaussian chaoses, that is, random variables of the form ∑ai1,…,idgi1gid, where gi are i.i.d. ${\mathcal{N}}(0,1)$ r.v.’s. Estimates are exact up to constants depending on d only.


Download Citation

Rafał Latała. "Estimates of moments and tails of Gaussian chaoses." Ann. Probab. 34 (6) 2315 - 2331, November 2006.


Published: November 2006
First available in Project Euclid: 13 February 2007

zbMATH: 1119.60015
MathSciNet: MR2294983
Digital Object Identifier: 10.1214/009117906000000421

Primary: 60E15
Secondary: 60G15

Keywords: Gaussian chaoses , Gaussian processes , Metric entropy

Rights: Copyright © 2006 Institute of Mathematical Statistics

Vol.34 • No. 6 • November 2006
Back to Top